# SDR 97FDEA00500

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556245
- Condition: Corroded
- Location: Bs 950-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,3) ON STRINGER 3 RT BS 950 TO 1183.  *S/D*   REMOVED CORROSION ON STR 3 RT, BS 950 TO 1183.  REMOVED 2 SECTION OF STR 3 RT AT BS 1015 TO 1017.  REPLACED 2 SECTION OF STR 3 RT AT BS 1015 TO 1017 IAW FED-EX SRM 53-10-3.
